# SDR AALA201509299014

- Difficulty date: September 26, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 25,241 hours, 3,601 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 786 FORWARD LAVATORY FLOOR IS SPONGY.  REPLACED THE LAVATORY FLOOR PAN MOON MAT COVERING IAW AMM 25-28-42.
